MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MEDLINE; SAFELOCK DISPOSABLE BLOOD COLLECTION SET

JIANGSU CAINA MEDICAL CO., LTD. MEDLINE; SAFELOCK DISPOSABLE BLOOD COLLECTION SET
Catalog Number DYNDTNBC21G7
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
Customer feedback: the hose is separated from the white connector seat.

Brand Name
MEDLINE
Common Device Name
SAFELOCK DISPOSABLE BLOOD COLLECTION SET
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19687258
Report Number3005670221-2024-00189
Device Sequence Number8066766
Product Code FPA
UDI-Device Identifier10193489010404
UDI-Public0110193489010404
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTNBC21G7
Device Lot Number231101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown